# SDR REXA2017031000371

- Difficulty date: March 10, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 7,608 hours, 5,188 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R ATTACH FLANGE CORRODED, BS 310 TO 319.70.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06, 51-42-21, AND 53-00-06-491-868.
